Discussion with Copaxone Nurse

This morning, I had a conversation with a nurse who manages patients who take Copaxone. We discussed my previous reaction after taking Copaxone: I experienced intense facial flushing, plus chest pain.

The nurse reassured me that I most likely had a post-injection reaction, as opposed to a true allergic reaction to Copaxone. She hypothesized that I probably hit a blood vessel when I injected Copaxone.

Yes, my symptoms were very intense after I injected Copaxone. However, they were short in duration. If they hadn’t been, I would have phoned 911.

The nurse asked if I rotate my injection sites, which I always have done. She said that I might possibly benefit from a refresher regarding how to give my injections.

In the past twenty-one years of having injected Copaxone, this was the only time that I ever developed a post-injection reaction. I really need to continue to inject Copaxone.

It’s proven to be highly effective in reducing the overall degree of disability in individuals who have relapsing-remitting MS. All things considered, I sincerely doubt that I would be doing as well as I am with my MS if I had not started to inject Copaxone in 1998.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google photo

You are commenting using your Google account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s